Alert archive / New Jersey / Areal Flood Warnings in 2014

Areal Flood Warning 33, NWS Philadelphia/Mount Holly

June 10, 2014Gloucester County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Jun 10, 2014, 7:23 PM EDT for Gloucester County, New Jersey. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2014, 7:23 PM EDT (23:23 UTC)
Expired
Jun 11, 2014, 1:15 AM EDT
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Gloucester County, NJ

The radar

The Philadelphia radar (KDIX), 64 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.4 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2014-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 566 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2014-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
566 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

819 
WGUS41 KPHI 102323
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
723 PM EDT TUE JUN 10 2014

NJC015-110515-
/O.NEW.KPHI.FA.W.0033.140610T2323Z-140611T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GLOUCESTER NJ-
723 PM EDT TUE JUN 10 2014

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR...
  CENTRAL GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 115 AM EDT

* AT 715 PM EDT, THE MANTUA CREEK IN PITMAN IS ABOVE FLOOD STAGE.    
  THE CREEK WILL CONTINUE TO RISE SOME THIS EVENING, THEN IT         
  SHOULD DROP BACK BELOW THE FLOOD STAGE OF 5 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT. DO NOT 
ATTEMPT TO CROSS WATER COVERED ROADWAYS, AND STAY AWAY FROM SWOLLEN 
CREEKS AND STREAMS.

&&

LAT...LON 3977 7512 3974 7506 3969 7510 3973 7516

$$

GORSE

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jun 10, 3:38 PM EDT, 3 hours 45 minutes earlier.

Area forecast discussion, Jun 10, 3:38 PM EDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
338 PM EDT TUE JUN 10 2014

.SYNOPSIS...
A WEAK FRONTAL BOUNDARY IS FORECAST TO REMAIN NEAR OUR REGION
THROUGH WEDNESDAY NIGHT BEFORE GRADUALLY LIFTING NORTH OF THE AREA
AS A WARM FRONT DURING THURSDAY. A COLD FRONT IS THEN EXPECTED TO
CROSS THE MID ATLANTIC STATES FRIDAY NIGHT AS ITS ASSOCIATED LOW
PRESSURE LIFTS NORTH FROM THE GREAT LAKES INTO CANADA. OVER THE
WEEKEND, HIGH PRESSURE WILL BUILD ACROSS THE REGION BEFORE MOVING
OFFSHORE ON MONDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
HIGH DEWPOINT AIR CONTINUES OVER THE REGION OVERNIGHT. ONGOING
CONVECTION AT THE START OF THIS TIME PERIOD IS GENERATING LOCALLY
HEAVY RAINFALL RATES AND LOCALIZED FLASH FLOODING WILL BE A
POSSIBILITY INTO THE EARLY EVENING.  CONVECTION WILL EBB AS THE
EVENING PROGRESSES BUT SLIGHT CHANCE POPS WERE CONTINUED AFTER
MIDNIGHT FOR WIDELY SCATTERED SHOWER POTENTIAL. PATCHY FOG WAS
ALREADY IN THE GRIDS FOR LATER TONIGHT AND WAS RETAINED.
TEMPERATURES ARE A MET/MAV BLEND OVERNIGHT.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
BACKDOOR COLD FRONT WITH HIGH PRESSURE TO OUR NORTHEAST IS STILL
EXPECTED AND HIGH TEMPERATURES FOR THE CENTRAL AND EASTERN PARTS OF
THE AREA ARE LOWER VS. TUESDAY TEMPERATURES DUE TO THE ONSHORE FLOW.
PATCHY FOG IS EXPECTED INTO THE MID-MORNING HOURS.

POPS INCREASE AS WE MOVE INTO THE AFTERNOON HOURS, WITH HIGHEST
VALUES TO THE WEST, AS IMPULSE RIDING OVER FRONTAL BOUNDARY BRINGS
INCREASED RISK OF PRECIPITATION.  HIGHER QPF EXPECTED TOWARD THE
WESTERN PART OF THE AREA.

TEMPERATURES ARE A MET/MAV BLEND ON WEDNESDAY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
AN UNSETTLED WEATHER PATTERN IS EXPECTED TO CONTINUE THROUGH THE
FIRST PART OF THE LONG TERM PERIOD. INTO WEDNESDAY NIGHT, A WEAK
FRONTAL BOUNDARY THAT HAS LINGERED ACROSS THE REGION IS FORECAST TO
HAVE PUSHED TO OUR SOUTH AS A BACKDOOR TYPE COLD FRONT, WITH AN AREA
OF HIGH PRESSURE CENTERED WELL TO OUR NORTH ACROSS NORTHERN NEW
ENGLAND AND THE CANADIAN MARITIMES. WITH THIS BOUNDARY REMAINING
JUST SOUTH OF THE REGION AND A CONTINUED MUGGY AIRMASS IN PLACE, WE
HAVE KEPT MOSTLY CHANCE POPS ACROSS THE FORECAST AREA AS SOME
LINGERING SCATTERED SHOWERS AND/OR ISOLATED TSTORMS ARE POSSIBLE.

POPS INCREASE THEN INTO THE LIKELY RANGE FOR MOST OF THE CWA
THURSDAY AS THE PREVIOUSLY MENTIONED FRONTAL BOUNDARY LIFTS BACK
NORTHWARD AS A WARM FRONT. THERE ARE SOME MODEL DIFFERENCES AS TO
HOW FAST THIS WARM FRONT LIFTS NORTH DURING THURSDAY, BUT IT WILL
PROVIDE ADDITIONAL FORCING TO TRIGGER MORE SCATTERED SHOWER/TSTORM
ACTIVITY. WHILE INSTABILITY STILL LOOKS MARGINAL, PWATS WILL
CONTINUE TO BE MOSTLY IN THE 1.5 TO 1.8 INCH RANGE, MAKING HEAVY
RAIN THE MAIN CONCERN WITH ANY CONVECTION.

WITH THE WARM FRONT NORTH OF OUR REGION INTO FRIDAY AND A COLD FRONT
APPROACHING FROM THE WEST DURING THE DAY, MORE CONVECTIVE ACTIVITY
IS EXPECTED. HIGH LIKELY POPS ARE IN PLACE AS A LEE-SIDE TROUGH
SHOULD DEVELOP INTO THE AFTERNOON, HELPING TO ACT A TRIGGER. IN
ADDITION, THERE LOOKS TO BE BETTER INSTABILITY AND SHEAR FRIDAY TO
SUPPORT SOME STRONGER TO POSSIBLY SEVERE STORMS, WITH THE HEAVY RAIN
THREAT ALSO CONTINUING.

IMPROVING CONDITIONS LOOK TO BE IN STORE GOING INTO THE WEEKEND.
WHILE THERE ARE SOME MODEL DIFFERENCES BETWEEN THE GFS, ECMWF, AND
OTHERS REGARDING THE TIMING OF THE EXITING COLD FRONT EARLY
SATURDAY, THE GENERAL TREND IS FOR CLEARING AS AN AREA OF HIGH
PRESSURE TO OUR WEST BEGINS TO BUILD INTO THE MID ATLANTIC. WE HAVE
KEPT SOME SLIGHT CHANCE POPS FOR ISOLATED SHOWERS/TSTORMS ACROSS OUR
EASTERN ZONES EARLY SATURDAY, BUT OTHERWISE THE MAJORITY OF THE DAY
LOOKS TO BE PRECIP-FREE WITH SOME SUNSHINE AS A DRIER, MORE
COMFORTABLE AIRMASS BUILDS INTO THE REGION, WITH DEWPOINTS FORECAST
TO DROP BACK INTO THE 50S FOR MUCH OF THE AREA.

SUNDAY ALSO LOOKS TO BE A PLEASANT MID-JUNE DAY WITH HIGH PRESSURE
STRETCHING ACROSS THE REGION ALLOWING FOR AMPLE SUNSHINE AND
RELATIVELY COMFORTABLE HUMIDITY LEVELS. GOING INTO EARLY NEXT WEEK,
HIGH PRESSURE IS FORECAST TO MOVE OFFSHORE MONDAY, WITH THE NEXT
SYSTEM APPROACHING OUR REGION FROM THE MIDWEST GOING INTO TUESDAY.
WITH UNCERTAINTY AND MODEL DIFFERENCES INCREASING AT THIS EXTENDED
TIMEFRAME, WE MOSTLY WENT WITH A CONTINUITY/WPC GUIDANCE BLEND AND
KEPT MONDAY MAINLY DRY, WITH SOMEWHAT INCREASING PRECIP CHANCES INTO
SLIGHT CHANCE FOR MONDAY NIGHT INTO TUESDAY AS THERE MAY BE SOME
SHORTWAVE ENERGY ALOFT TO AID IN SOME SCATTERED SHOWER/TSTORM
DEVELOPMENT.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

TONIGHT...WIDELY SCATTERED CONVECTION MAY AFFECT SOME OF THE TAF
SITES THRU 23Z.  OTHERWISE, VFR CONDITIONS EARLY THIS EVENING TREND
DOWN TO IFR AT ALL LOCATIONS DURING THE EVENING/EARLY MORNING HOURS
AS FOG REDEVELOPS OVER THE REGION WITH REDUCTIONS IN CEILING AND
VISIBILITY.  LIFR CONDITIONS ARE POSSIBLE AFTER 06Z.  LIGHT EASTERLY
WINDS BECOME LIGHT AND VARIABLE OVERNIGHT.

WEDNESDAY...IFR CONDITIONS AT THE START OF THE DAY IMPROVE TO MVFR
AND THEN VFR AS FOG DIMINISHES IN THE MID MORNING HOURS.  PREVAILING
EAST TO NORTHEAST WIND AROUND 10 KNOTS DEVELOPS DURING THE MORNING
AS BACKDOOR COLD FRONT PUSHES THROUGH THE REGION. SCATTERED SHOWERS
ACTIVITY IS POSSIBLE BY MID TO LATE AFTERNOON AND MAY LOCALLY REDUCE
CONDITIONS BELOW VFR.

OUTLOOK...
WEDNESDAY NIGHT THROUGH FRIDAY...SCATTERED SHWR/TSTORM ACTIVITY AT
TIMES COULD PRODUCE MVFR OR LOWER CONDITIONS, AND THERE MAY ALSO BE
SOME LOWER CLOUDS/FOG LATE-NIGHT TO EARLY MORNING IN THIS TIMEFRAME
CREATING MVFR OR LOWER CONDITIONS. THE MOST WIDESPREAD SHWR/TSTORM
ACTIVITY IS EXPECTED FRIDAY WITH AN APPROACHING COLD FRONT.

SATURDAY...POSSIBLE SUB-VFR EARLY IMPROVING TO VFR CONDITIONS.

SUNDAY...VFR CONDITIONS.

&&

.MARINE...
SOME SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING.  LIGHT AND
VARIABLE WINDS OVERNIGHT WITH SOME PATCHY FOG REDUCING VISIBILITY
DOWN TO 2 MILES AT TIMES.  ENE FLOW DEVELOPS ON WEDNESDAY AS A
BACKDOOR COLD FRONT PUSHES INLAND.  WINDS AND SEAS REMAIN BELOW
SMALL CRAFT ADVISORY CRITERIA THRU WEDNESDAY.

OUTLOOK...
WEDNESDAY NIGHT THROUGH FRIDAY...SUB-ADVISORY CONDITIONS ARE
EXPECTED. SOME SCATTERED SHOWERS/TSTORMS WILL BE POSSIBLE, THOUGH,
EACH DAY, WITH LOCALLY REDUCED VISIBILITIES IN ANY ACTIVITY.

SATURDAY AND SUNDAY...CONTINUED SUB-ADVISORY CONDITIONS AS HIGH
PRESSURE BUILDS ACROSS THE REGION AND AREA WATERS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...KLINE
NEAR TERM...SZATKOWSKI
SHORT TERM...SZATKOWSKI
LONG TERM...KLINE
AVIATION...SZATKOWSKI/KLINE
MARINE...SZATKOWSKI/KLINE
Hazardous weather outlook, Jun 10, 3:57 PM EDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
357 PM EDT TUE JUN 10 2014

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-112000-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
357 PM EDT TUE JUN 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WITH HEAVY DOWNPOURS WILL
CONTINUE THROUGH LATE DAY AND TONIGHT, WITH LOCALIZED FLOODING
POSSIBLE. DURING THE OVERNIGHT, PATCHY FOG IS EXPECTED ACROSS THE
AREA AND MAY BECOME LOCALLY DENSE IN LOCATIONS WHERE HEAVY RAIN
FELL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PATCHY FOG IS POSSIBLE ACROSS THE AREA INTO MID WEDNESDAY MORNING.

THE REST OF THIS WORK WEEK WILL CONTINUE TO FEATURE A HUMID
AIRMASS WHICH WILL RAISE THE CHANCES FOR HEAVY DOWNPOURS WITH ANY
SHOWERS OR THUNDERSTORMS. CHANCES WILL INCREASE FOR STRONGER
THUNDERSTORMS AS THE WORK WEEK CONCLUDES, LIKELY PEAKING ON FRIDAY
AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-112000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
357 PM EDT TUE JUN 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PATCHY FOG IS POSSIBLE ACROSS THE AREA WATERS TONIGHT AND INTO
WEDNESDAY MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SOME PATCHY FOG COULD OCCUR INTO FRIDAY WITH THE THREAT FOR
STRONGER THUNDERSTORMS ON FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 10, 4:15 PM EDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
415 PM EDT TUE JUN 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FLASH FLOOD      1 W WILMINGTON AIRPORT  39.68N  75.63W
06/10/2014                   NEW CASTLE         DE   DEPT OF HIGHWAYS

            FLOODING AT 1-95 AND CHURCHMANS ROAD. 1.60 INCHES OF
            RAIN IN LESS THAN AN HOUR.

&&

EVENT NUMBER PHI1400286

STAFF
Local storm report, Jun 10, 5:00 PM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
500 PM EDT TUE JUN 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FLASH FLOOD      1 W WILMINGTON AIRPORT  39.68N  75.63W
06/10/2014                   NEW CASTLE         DE   DEPT OF HIGHWAYS

            FLOODING AT 1-95 AND CHURCHMANS ROAD. 1.60 INCHES OF
            RAIN IN LESS THAN AN HOUR.

0448 PM     FLASH FLOOD      PITMAN                  39.73N  75.13W
06/10/2014                   GLOUCESTER         NJ   TRAINED SPOTTER

            WATER SEVERAL INCHES DEEP ON VARIOUS ROADWAYS.

&&

EVENT NUMBER PHI1400286 PHI1400287

STAFF
Local storm report, Jun 10, 5:57 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
557 PM EDT TUE JUN 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FLASH FLOOD      1 W WILMINGTON AIRPORT  39.68N  75.63W
06/10/2014                   NEW CASTLE         DE   DEPT OF HIGHWAYS

            FLOODING AT 1-95 AND CHURCHMANS ROAD. 1.60 INCHES OF
            RAIN IN LESS THAN AN HOUR.

0430 PM     FLASH FLOOD      GLASSBORO               39.70N  75.11W
06/10/2014                   GLOUCESTER         NJ   SOCIAL MEDIA

            WATER AROUND A FOOT DEEP IN A SHOPPING CENTER... TIME
            ESTIMATED.

0448 PM     FLASH FLOOD      PITMAN                  39.73N  75.13W
06/10/2014                   GLOUCESTER         NJ   TRAINED SPOTTER

            WATER SEVERAL INCHES DEEP ON VARIOUS ROADWAYS.

&&

EVENT NUMBER PHI1400286 PHI1400288 PHI1400287

STAFF
Local storm report, Jun 10, 6:04 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
604 PM EDT TUE JUN 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FLASH FLOOD      1 W WILMINGTON AIRPORT  39.68N  75.63W
06/10/2014                   NEW CASTLE         DE   DEPT OF HIGHWAYS

            FLOODING AT 1-95 AND CHURCHMANS ROAD. 1.60 INCHES OF
            RAIN IN LESS THAN AN HOUR.

0430 PM     FLASH FLOOD      GLASSBORO               39.70N  75.11W
06/10/2014                   GLOUCESTER         NJ   SOCIAL MEDIA

            WATER AROUND A FOOT DEEP IN A SHOPPING CENTER... TIME
            ESTIMATED.

0448 PM     FLASH FLOOD      PITMAN                  39.73N  75.13W
06/10/2014                   GLOUCESTER         NJ   TRAINED SPOTTER

            WATER SEVERAL INCHES DEEP ON VARIOUS ROADWAYS.

0540 PM     FLASH FLOOD      PHILADELPHIA            39.95N  75.16W
06/10/2014                   PHILADELPHIA       PA   BROADCAST MEDIA

            CITIZENS BANK PARK INFIELD FLOODED.

&&

EVENT NUMBER PHI1400286 PHI1400288 PHI1400287 PHI1400290

STAFF
Local storm report, Jun 10, 6:14 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
614 PM EDT TUE JUN 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FLASH FLOOD      1 W WILMINGTON AIRPORT  39.68N  75.63W
06/10/2014                   NEW CASTLE         DE   DEPT OF HIGHWAYS

            FLOODING AT 1-95 AND CHURCHMANS ROAD. 1.60 INCHES OF
            RAIN IN LESS THAN AN HOUR.

0430 PM     FLASH FLOOD      GLASSBORO               39.70N  75.11W
06/10/2014                   GLOUCESTER         NJ   SOCIAL MEDIA

            WATER AROUND A FOOT DEEP IN A SHOPPING CENTER... TIME
            ESTIMATED.

0448 PM     FLASH FLOOD      PITMAN                  39.73N  75.13W
06/10/2014                   GLOUCESTER         NJ   TRAINED SPOTTER

            WATER SEVERAL INCHES DEEP ON VARIOUS ROADWAYS.

0540 PM     FLASH FLOOD      PHILADELPHIA            39.95N  75.16W
06/10/2014                   PHILADELPHIA       PA   BROADCAST MEDIA

            CITIZENS BANK PARK INFIELD FLOODED.

0540 PM     FLASH FLOOD      PHILADELPHIA            39.95N  75.16W
06/10/2014                   PHILADELPHIA       PA   LAW ENFORCEMENT

            WATER WAIST HIGH ON I-95 NORTH AND SOUTHBOUND AT BROAD
            STREET TUNNEL. NUMEROUS VEHICLES STRANDED.

&&

EVENT NUMBER PHI1400286 PHI1400288 PHI1400287 PHI1400290 PHI1400291

STAFF

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 4:05 PM EDTFlash Flood WarningPHICamden, Gloucester, Salem3 hr
Jun 10, 5:18 PM EDTFlash Flood WarningPHICamden, Gloucester3 hr
Jun 10, 6:23 PM EDTFlash Flood WarningPHIBurlington3 hr

Nearby

Areal Flood Warnings in New Jersey, 2014Every areal flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.